MetadataShow full item record
AbstractWe say a game Galois field extension L/K with Galois group G has trivial Galois module structure if the rings of integers have the property that OL is a free OK[G]-module. The work of Greither, Replogle, Rubin, and Srivastav shows that for each algebraic number field other than the rational numbers there will exist infinitely many primes l so that for each there is a tame Galois field extension of degree l so that L/K has nontrivial Galois module structure. However, the proof does not directly yield specific primes l for a given algebraic number field K. For K any cyclotomic field we find an explicit l so that there is a tame degree l extension L/K with nontrivial Galois module structure.
CitationConrad, M., Replogle D., (2002) 'Nontrivial Galois module structure of cyclotomic fields'. Mathematics of Computation, 72 (242), pp.891 -899
PublisherAmerican Mathematical Society
JournalMathematics of Computation
The following license files are associated with this item: